An Introduction to GraphQL

Online event - GDG Jaén
Wed, Sep 9, 2020, 7:00 PM (CEST)

About this event

📍This is an online event. It will be live-streamed on YouTube here: https://www.youtube.com/watch?v=FMA2uQrmWc8

This is going to be an introduction to GraphQL and how it improves the communication between different development teams, differentiates from REST APIs, the way it solves the foreseeable modifications in the requirements of our projects and the coordination of the different tasks associated with the creation of a product.

Schedule
19:00 - 00:05 - Tech Session Presentation (5 min)
A brief introduction to the initiative, with the participation of the promoters, showing useful data.

19:05 - 00:10 - Guest GDG introduction (5 min)
A brief introduction to the guests GDG, GDG leaders and speakers.

19:10 - 00:45 - Guest speaker’s talk (35 min)
Presentation of the topic in the form of slides provided by the speaker.

19:45 - 00:55 - Discussion panel, Q&A (10 min)
The Q&A is intended to be made by the public along with the session, not only at the end — the most upvoted questions will be answered.

19:55 - 20:00 - Final remarks (5 min)
Thank you guest GDG and speaker’s participation.

More information:
https://eu-sessions.gdgmadeira.xyz/events/gdg-jaen-graphql/

When

Wednesday, Sep 9
7:00 PM - 8:00 PM (CEST)

Where

Online event

Organizers